# SDR TWAA0106206

- Difficulty date: April 2, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND IN CABIN THE SEAT TRACK HAD SEVERAL AREAS OF CORROSION, RBL 54, STA 341 TO 794.  CORROSION REMOVED BY REMOVING OLD TRACK AND INSTALLING NEW SECTIONS, SPLICING IN AT 341 PER SRM 53-05, FIG 4F.  ALSO AT STA 570 AND FACTORY SPLICES AT STA 796.  SURFACE TREATMENT PER SRM 51-10-3.
